# SDR RAIA00310260

- Difficulty date: October 15, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 17,017 hours, 16,677 cycles
- Engine: Garrtt TPE331*
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 7511001945
- Part serial: 96021755
- Condition: Inoperative
- Location: Cockpit
- Part time: 12,754 hours, 13,935 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5631-STL- AFT F/A HEAD SET INOPERATIVE.   MAINTENANCE REMOVED AND REPLACED AUDIO CONTROL PANEL.
